Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
An exactly solved model for mutation, recombination and selection
Baake M, Baake E (2003)
Canadian Journal of Mathematics 55(1): 3-41.
PUB | DOI | WoS | arXiv
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776220
Symmetries and variation of spectra
Bhatia R, Elsner L (1992)
Canadian journal of mathematics 44(6): 1155-1166.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

eissn=1496-4279

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung